# SDR CALA2017071402195

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598160100302
- Condition: Out Of Position
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 6 HINGE FITTING HAS A LARGE GAP ON INBOARD SIDE BETWEEN HINGE ARM.  REMOVED AND REPLACED WITH A NEW RT ELEVATOR HINGE FITTING IAW SRM 51-42-11 AND SRM 51-2211.
